# SDR 98ZZZX252

- Difficulty date: December 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N206SL
- Make and model: Bell 206L-1
- Aircraft serial: 45245
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 206015001107
- Condition: Corroded
- Location: M/R
- Part time: 2,975 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED DURING DAILY INSPECTION, M/R BLADE HAD CORROSION AND SKIN DEBOND AT BLADE TIP.
